# SDR ASAA2023012081571

- Difficulty date: January 18, 2023
- Submitted: January 21, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 35,992 hours, 11,486 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 10534
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 49,795 hours, 14,999 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT, RIGHT DUCT PRESS WAS SPIKING 10 TO 15 PSI ABOVE LEFT DUCT PRESSURE. DURING DESCENT, LEFT DUCT PRESSURE 10 PSI, RIGHT DUCT PRESSURE 30 PSI. GROUNDED - YES. REMOVED AND REPLACED HSR VALVE PER B737-900 AMM 36-11-07-000-801 & 36-11-07400-801. ACCOMPLISHED ENG BLEED AIR CROSSOVER OPERATIONAL TEST REF AMM 36-11-00-710-801 DUCT PRESSURES WITHIN LIMITS.
